Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On insertion of a continuous function
HTML articles powered by AMS MathViewer

by M. Powderly PDF
Proc. Amer. Math. Soc. 81 (1981), 119-120 Request permission

Abstract:

Recently E. P. Lane proved that if space $X$ has the weak ${\mathbf {C}}$-insertion property and satisfies another condition, then $X$ has the strong ${\mathbf {C}}$-insertion property. This paper establishes the converse of this result.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54C30, 54C05
  • Retrieve articles in all journals with MSC: 54C30, 54C05
Additional Information
  • © Copyright 1981 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 81 (1981), 119-120
  • MSC: Primary 54C30; Secondary 54C05
  • DOI: https://doi.org/10.1090/S0002-9939-1981-0589151-7
  • MathSciNet review: 589151